# SDR SWAA2022040563872

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 53,446 hours, 34,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOEING AOG VISIT TO REPLACE THE RH PICKLE FORK FRAME ASSY; CORROSION WAS NOTED IN THE UPPER SURFACE OF THE P/N 144A7311-20 WEB; STA 690; RBL 70; WL 195. CORROSION LOCATION AND REWORK DISPOSITION IS DOCUMENTED IN BOEING FRR-7. REFERENCE B737-700 IPC 53-12-00-05; SHEET 001; ITEM 430; BEAM INSTL-SECT 44 STGR S18A. NRC WRITTEN FOR CORROSION REPORTING ONLY. / REWORK OF CORROSION IS DOCUMENTED IN BOEING FRR-7; UNDER AGREEMENT SWA-RE-1906934. REF. EA 1-753-35958 FOR REPAIRS PERFORMED BY THE BOEING AOG TEAM. NOTE: CORROSION FOUND ON 11/8/19.
